Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/112161
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKolpakova, E. A.en
dc.date.accessioned2022-05-12T08:29:45Z-
dc.date.available2022-05-12T08:29:45Z-
dc.date.issued2020-
dc.identifier.citationKolpakova E. A. Approximation of a Multivalued Solution of the Hamilton–Jacobi Equation / E. A. Kolpakova // Mathematical Notes. — 2020. — Vol. 108. — Iss. 1-2. — P. 77-86.en
dc.identifier.issn0001-4346-
dc.identifier.otherAll Open Access, Green3
dc.identifier.urihttp://hdl.handle.net/10995/112161-
dc.description.abstractAbstract: The paper deals with the construction of a multivalued solution of the Cauchy problem for the Hamilton–Jacobi equation with discontinuous Hamiltonian with respect to the phase variable. The constructed multivalued solution is approximated by a sequence of continuous solutions of auxiliary Cauchy problems of the Hamilton–Jacobi equation with Hamiltonian which is Lipschitz with respect to the phase variable. The results of the study are illustrated by an example. © 2020, Pleiades Publishing, Ltd.en
dc.description.sponsorshipThis work was supported by the Government of the Russian Federation (grant no. 211, contract no. 02. A03.21.0006).en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherPleiades Publishingen1
dc.publisherPleiades Publishing Ltden
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceMath. Notes2
dc.sourceMathematical Notesen
dc.subjectHAMILTON–JACOBI EQUATIONen
dc.subjectMINIMAX/VISCOSITY SOLUTIONen
dc.subjectMULTIVALUED SOLUTIONen
dc.subjectVIABLE SETen
dc.titleApproximation of a Multivalued Solution of the Hamilton–Jacobi Equationen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.scopus85088942834-
local.contributor.employeeKolpakova, E.A., Krasovskii Institute of Mathematics and Mechanics, Ural Branch of Russian Academy of Sciences, Yekaterinburg, 620990, Russian Federation, Ural Federal University, Yekaterinburg, 620002, Russian Federationen
local.description.firstpage77-
local.description.lastpage86-
local.issue1-2-
local.volume108-
local.contributor.departmentKrasovskii Institute of Mathematics and Mechanics, Ural Branch of Russian Academy of Sciences, Yekaterinburg, 620990, Russian Federation; Ural Federal University, Yekaterinburg, 620002, Russian Federationen
local.identifier.pure13666773-
local.identifier.eid2-s2.0-85088942834-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85088942834.pdf614,46 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.